Moments of a Thue-Morse generating function

Abstract : We study the moments of even order of the generating function of the Thue-Morse sequence and present several conjectures related to these moments.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01272983
Contributor : Aigle I2m <>
Submitted on : Thursday, February 11, 2016 - 4:15:59 PM
Last modification on : Thursday, April 4, 2019 - 10:18:05 AM

Identifiers

Collections

Citation

Hugh Montgomery, Christian Mauduit, Joel Rivat. Moments of a Thue-Morse generating function. Journal d'analyse mathématique, Springer, 2018, 135 (2), pp.713-724. ⟨10.1007/s11854-018-0050-y⟩. ⟨hal-01272983⟩

Share

Metrics

Record views

205